# SDR QXEA200300958

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 13,980 hours, 19,940 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Open
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA- ON FLIGHT 2180 RETURNED TO FIELD DUE TO FUEL PANEL ACCESS DOOR OPENED IN FLIGHT. AIRCRAFT LANDED WITHOUT INCIDENT. CLOSED FUEL PANEL. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
